# SDR WX0A2024022631967

- Difficulty date: February 22, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 50,525 hours, 33,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 932476
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATTERY CAPACITY TEST ALL FOUR BATTERIES FAILED. / REMOVED AND REPLACED EPSU BATTERIES (10WL, 11WL, 12WL, 13WL) REF AMM 33-51-38-000-002-A & 33-51-38-400-002-A. OPS TEST GOOD."
